# SDR SWIA200617032

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 22,728 hours, 33,565 cycles
- Engine: Pwa PW118B
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB NACELLE FRAME CRACKED AT POWER LEVER QUADRANT, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LT IB FRAME IAW RII 54-900-1000 AND SRM 51-10-02 PG 3 SEC 3 AND SECURED IAW 51-40-02.
